# SDR USAA2012080200020

- Difficulty date: July 25, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6935352U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - FUSELAGE FRAME TO STRINGER TIE CLIP CRACKED AT BS 400, S4L.  REMOVED AND REPLACED TIE CLIP IAW B737 SRM 53-00-03 REPAIR 3, FIGURE 201.
